# SDR SWAA2018043021576

- Difficulty date: April 9, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 69,248 hours, 41,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SWA
- Part serial: 44895
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERHEAD BIN EMERGENCY LIGHT INOP BETWEEN ROW 1 TO ROW 6.  R&R BATTERY PACK PER AMM.
